# SDR DHL2003604584

- Difficulty date: June 10, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Access Door
- Condition: Corroded
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT C/W AUX TANK - PERFORM ANTI-CORROSION TREATMENT TO LT 5056 ACCESS DOOR.  REMOVED CORROSION ON LT 5056 ACCESS DOOR IAW SRM 51-1-8 PG. 17-18. FOUND OUT OF LIMITS IAW SRM 57-2-1 FIG.43. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED DOUBLER (7075-T6 AL0.080) IAW SRM 57-2-1 FIG.43. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED DOUBLER ON LT 5056 ACCESS DOOR IAW SRM 51-1-21 PG.1. SEE N/R 3824 FOR FUEL LEAK CK.
